# SDR AUS20030465

- Difficulty date: April 30, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A67R
- Propeller: Hartzl HCA6A3
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Seal
- Part number: 3030988
- Condition: Leaking
- Location: Turbine Engine
- Part time: 4,838 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE PROPELLER SHAFT SEAL DETERIORATED AND LEAKING.
